# SDR UALA2010043001452

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 63,763 hours, 23,431 cycles
- Engine: Pwa PW2040
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4910200R
- Condition: Damaged
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON RADOME. COMPLETED BIRD STRIKE INSP 05-51-18-201 AND CLEANED RADOME REF 12-25-00. FOUND SEGMENTED L IGHTING DIVERTER STRIP DISBONDED AT STA 166 0N UPPER RT OF RADOME MISSING PAINT ABOUT 1.  NO OTHER DAMAGE FOUND REF MM 53-12 -03 P 201 PAR 2(A).  DIVERTER STRIP TAPED WITH NON METALIZED TAPE 853.  REPAIR DIVERTER STRIP REF MM 53-12-03 OR REPLACE RADOME WITHIN 300 FT HR, INP EVERY 50 FT HR TIL REPAIR.  SECURED AREA OF METALLIC BUTTONS. PRIMED AND PAINTED AREA.
